# SDR SIMA20160128003

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 39,410 hours, 34,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AROUND RIVETS ON FRAME 75, BETWEEN STRINGERS 2L - 3L.  PERFORMED PERMANENT REPAIR OF LT REAR FUSELAGE I SKIN IAW ERS-EM-53MR-1899.
